I feel like I have the flu.(nausea, shaking, cant eat, tired, but cant sleep like a normal person. I am also on halcion for sleep. But am only sleeping 5 hours for the last 2 nights. Just wondering how long these side effects are going to last?? Will be going off the halcion within a month also. Wondering if anybody knows what kind of effects I will have from that too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Did you go down 50mg or 100mg & for how long before another decrease? I want to minimize the side effects. Has anyone had any luck with Glycine ...
2 answers • 25 Jan 2010
Dr is stubborn. I need ammo.I can't sleep, racing mind, plus Ii have depression oon top of bipolar. Seroquel makes me groggy all day and hungry ...
8 answers • 9 Aug 2011
Have been on several prescription sleep meds like seroquel, ambien, lundesta and recently halcion. However, after taking them I have terrible trouble ...
5 answers • 22 Sep 2011
Apparently there is no weaning protocol for Seroquel. How did your doctor suggest to wean from it? What side effects did you feel whilst weaning? How ...
2 answers • 28 Dec 2012